

日欧産業協力センター

EU-JAPAN BUSINESS ROUND TABLE TOTAL ANNUAL MEETING TOKYO

MEETING CHAIRMEN

Kazuo Tsukuda

Senior Executive Adviser

Mitsubishi Heavy Industries, Ltd.

Eric Schulz

Chief Commercial Officer

Airbus

9:00 REGISTRATION, WELCOME REFRESHMENTS

1F Annex Entrance, 2F Foyer

9:15 PREPARATORY MEETING

MOFA — Tsutomu Koizumi, Deputy Director-General,
 Town and Affician Paragraphy

Economic Affairs Bureau

 METI — Takehiko Matsuo, Director-General for Trade Policy, Trade Policy Bureau

 MIC — Hiroyuki Hishinuma, Director, International Economic Affairs Div., Global ICT Strategy Bureau JP-side 1F Room Shioiri $\,/\,$ EU-side 1F Room Kuromatsu

• European Commission, DG TRADE, Head of Unit — Far East,

Philippe Duponteil

10:00 OPENING SESSION / Chair: Tsukuda

Remarks by Tsukuda, Schulz

*Where otherwise noted, all sessions in room Kazanami

Introduction of next JP-side Co-Chair Company/Co-Chairman & next EU-side Co-Chairman

10:05 THEMED DISCUSSION 1 / Chair: Schulz (30min)

EU-JAPAN EPA — Model for the 21st Century's Economic Order based on Free and Fair Rules

- Mie Project Duco Delgorge (5min/presenter)
- ANA Holdings Yoji Ohashi,
- Danish Crown A/S Asger Krogsgaard
- Free Discussion

10:35 THEMED DISCUSSION 2 / Chair: Tsukuda (30min)

DIGITAL AND DATA ECONOMY, CYBERSECURITY, BLOCKCHAIN — Reinventing Economic Foundations

Key themes: Free data flow, data protection, Digital Single Market (DSM), and Society 5.0 represent the cornerstones of economic growth, competitiveness, and innovation. Cybersecurity training and manpower, and critical infrastructure protection are vital for addressing cyber threats to digital and data economies. Blockchain technology — the digital disruptor — ushers in a new era in finance, retail, and supply chains.

- NEC Corporation Norihiko Ishiguro (5min/presenter)
- Cosylab d.d. Mark Pleško
- Free Discussion

11:05 COFFEE BREAK (15min)

2F Foyer

2F Kazanami

11:20 THEMED DISCUSSION 3 / Chair: Schulz (30min)

SUSTAINABLE DEVELOPMENT GOALS (SDGs) — Pathways for Fostering the EU-Japan Relationship

Key words: Inclusive and equitable quality education; gender equality; affordable, reliable, sustainable and modern energy; inclusive and sustainable ecological growth; resilient and sustainable industrialization.

Related themes: environment, social and governance (ESG), corporate social responsibility (CSR).

- IKEA Japan K.K. Helene von Reis (5min/presenter)
- Japan Business Council in Europe (JBCE) Jiro Takashima
- Free Discussion

12:00 LUNCH BY WORKING PARTY (1hr 30min)

1F Hamarikyu — Members, Representatives 1F Foyer — All others





日欧産業協力センター

EU-JAPAN BUSINESS ROUND TABLE

ANNUAL MEETING TOKYO

13:30	THEMED DISCUSSION 4	/ Chair: Tsukuda ((30min)

REGULATORY COOPERATION AND INTEROPERABILITY — Views and Expectations of Industry

Key themes: Regulatory coherence and transparency; harmonization and mutual recognition of standards and regulations without sacrificing safety standards; sectoral cooperation in robotics, chemicals, resource cycling, IT manufacturing industry, personal data protection, forced localization measures (FLMs), eco design, greenhouse gasses (GHG), medical equipment, conflict minerals, automobiles, construction industry, etc.

- Nissan Motor Co., Ltd. Hitoshi Kawaguchi (5min/presenter)
- Siemens K.K. Kenichi Fujita
- Global Industrial & Social Progress Research Institute (GISPRI) Shinji Fukukawa
- Free Discussion

ENDORSEMENT OF RECOMMENDATIONS AND PRESS RELEASE / Chair: Schulz 14:00

OVERVIEW OF THEMED DISCUSSIONS

14:15 JOINT SESSION WITH AUTHORITIES

(1) Joint Session on Regulatory Cooperation / Chair: Schulz (50min, 5min/speaker) *tentative speaker order Key words: Industrial data, 5G, electric cars, robotics

GENERAL TOPICS

- European Commission Gwenole Cozigou, Director Industrial Transformation and Advanced Value Chains, DG GROW
- BUSINESSEUROPE Markus J. Beyrer

INDUSTRIAL DATA, 5G

- METI Takashi Kono, Deputy Director, Information Economy Division, Commerce & Information Policy Bureau
- Fujitsu Limited Nobuhiko Sasaki
- European Commission Tonnie de Koster, Adviser Digital Single Market International Outreach, DG CNECT
- MIC Atsushi Ozu, Director for European and North American Affairs, Int'l Econ. Affairs Div. Global Strategy Bureau ELECTRIC CARS, ROBOTICS, HEALTH
- METI Satoshi Nishino, Director for Automotive International Trade policy, Manufacturing Industries Bureau
- European Commission Fergal Donnelly, Principal Scientific Officer, DG RTD
- Nissan Motor Co., Ltd. Tetsuo Hasegawa

Free Discussion (15min)

15:15 **COFFEE BREAK (15min)**

2F Fover

(2) Reports by Working Parties / Chair: Tsukuda (40min, 10min/WP) 15:30

- WP1: Trade Relations; Investment and Regulatory Cooperation; Financial Services, Accounting and Taxation
 - Danny Risberg (European Business Council in Japan)
 - Hitoshi Kawaguchi (Nissan Motor Co., Ltd.)
- WP2: Life Sciences & Biotechnology, Healthcare and Well-Being
 - Osamu Nagayama (Chugai Pharmaceutical Co., Ltd.)
 - Hans-Dieter Hausner (Bayer Holding, Ltd.)

- WP3: Digital Innovation & Mobility
 - Nobuhiko Sasaki (Fujitsu, Ltd.)
 - Jean-Jacques Lavigne (Fives Japan)
- WP4: Energy, Environment and Sustainable Development
- Mark Pleško (Cosylab d.d.)
- Norihiko Ishiguro (NEC Corporation)

2F Kazanami

- 16:10 (3) Statements by Authorities / Chair: Schulz (30min, 5min/speaker) *tentative speaker order
 - MOFA Kazuyuki Nakane, State Minister for Foreign Affairs
 - European Commission Lowri Evans, Director-General, DG GROW
 - METI Takehiko Matsuo, Director-General for Trade Policy, Trade Policy Bureau
 - European Commission Philippe Duponteil, Head of Unit Far East, DG TRADE
 - MIC Masahiko Tominaga, Vice-Minister for Policy Coordination (International Affairs)
 - European Commission Tonnie de Koster, Adviser Digital Single Market International Outreach, DG CNECT
 - Free Discussion (15min)
- 16:55 CLOSING SESSION / Chair: Tsukuda (15min)
 - Future of BRT/Free discussion (5min)
 - Remarks by Tsukuda, Schulz (10min)

17:10 Group Photo (approx. 10min) 1F Foyer 17:20 1F Hamarikyu DRINKS RECEPTION (70min)

• Hiroshige Seko, Minister of Economy, Trade and Industry (METI), Government of Japan

• Viorel Isticioaia-Budura, Ambassador of the European Union to Japan, Head of the Delegation

20:30 DINNER concludes

DINNER (2hr)

18:30